# SDR AALA202404014294

- Difficulty date: March 20, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 64,175 hours, 26,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 639 Lbl65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CREASE ANGLE AT BS 639 , LBL 65. REPLACED CREASE ANGLE PER AARD 51-00-05-1 AND SRM 51-40-02.
